# SDR GTIA2025051238913

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 47,657 hours, 21,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PLANE SMELLS BAD CLIMB AND DESCENT. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-AS PER TSM 05-50-00-810-831-A PERFOMED DECONTAMINATION LEVEL A  IAW AMM 21-00-00 OPS CHK GOOD PACK 1 AND 2 A/C OK FOR SERVICE
